# SDR DALA14017600675

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 71,060 hours, 32,476 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Departed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

F/A ADVISED A PANEL WAS MISSING FROM RT WING. HAD LT HYDRAULIC SYSTEM PRESSURE LOSS FOLLOWED BY TOTAL LT HYD FAILURE.  RAN CHECKLIST AND LANDED WITH MANUAL FLAP AND GEAR EXTENSION.  COMPLIED WITH  PARTS DEPART ACFT INSPECTION IAW AMM 05-51. COMPLIED WITH TAP TEST OF HONEYCOMB PANEL ON LT WING ABOVE MLG BEAM IN WING ZONE 551, TWO PANELS AND ONE REMAINING PANEL ON RT WING IN ZONE 651 INBD OF PANEL THAT IS MISSING IAW NDT MANUAL 51-05-01. NO DAMAGE NOTED.  DRILLED AND COUNTERSINKED REPLACEMENT PANEL IAW DWG. 113N1610.  RESTORED FINISH.
